Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headaches, leg numbness, losing balance, sleepy. History of head injury

hi i been getting bad headaches for two week now it start one day and and had it all day i went bed but when i woke up i had a dent in the front my head where i had head injury a year ago and had a really bad headach all day yersterday and went bed last i woke in the morning and there was biger dent this morning but igiorned it went out to firework deplay then when i was out i had really bad pain my head and then i felt like balce went and felt falt then i felt really strange and y legs went dead and felt like i could nt lift my legs and don t whats happening to me i still really weired i feel very sleepy
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
Dear sir

It seems that your problems are caused due to head injury.. you need MRI scanning of head and neck to rule out any structural damages in the brain..

Secondly raised intra cranial tension will cause headaches.. so rule out raised intracranial tension bu fundus examination of eye..

Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor